Dr. Umesh Jain is now exclusively responsible for TotallyADD.com and its content

Reply To: Concerta makes me crabby!!!

Reply To: Concerta makes me crabby!!!2013-11-05T14:07:24+00:00

The Forums Forums Medication Concerta Concerta makes me crabby!!! Reply To: Concerta makes me crabby!!!

#122739

nikkienow
Member
Post count: 1

Absolutely, dosage is key to all individuals, AND, the time of day taken if dealing with a slow-release med such as Concerta. If I take mine too late in the morning, sleep is affected. So like others, I aim for 6 to 7 am latest…

I was lucky, my GP prescribed the lowest dose (17 mg if memory serves – and as you know, it does not always SERVE!) and she advised that if it helped but only somewhat to go ahead and double the dose to see if that was better – for me it was too much, so…I went to the next level 25 mg and have stayed there ever since – approximately 2 years, I think…

time is fleeting, isn’t it?!

Back to it!

N

REPORT ABUSE